Translation manifolds and the converse of Abel's theorem
Compositio Mathematica, Volume 49 (1983) no. 2, pp. 147-171.
@article{CM_1983__49_2_147_0,
     author = {Little, John},
     title = {Translation manifolds and the converse of {Abel's} theorem},
     journal = {Compositio Mathematica},
     pages = {147--171},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {2},
     year = {1983},
     zbl = {0521.14017},
     mrnumber = {704389},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_2_147_0/}
}
TY  - JOUR
AU  - Little, John
TI  - Translation manifolds and the converse of Abel's theorem
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 147
EP  - 171
VL  - 49
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__49_2_147_0/
UR  - https://zbmath.org/?q=an%3A0521.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=704389
LA  - en
ID  - CM_1983__49_2_147_0
ER  - 
%0 Journal Article
%A Little, John
%T Translation manifolds and the converse of Abel's theorem
%J Compositio Mathematica
%D 1983
%P 147-171
%V 49
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__49_2_147_0
Little, John. Translation manifolds and the converse of Abel's theorem. Compositio Mathematica, Volume 49 (1983) no. 2, pp. 147-171. http://www.numdam.org/item/CM_1983__49_2_147_0/

[1] A. Altman, and S. Kleiman: Introduction to Grotendieck Duality Theory. Lecture Notes in Mathematics, 146. Berlin, Springer-Verlag, 1970. | MR | Zbl

[2] W. Blaschke and K. Leichtweiss: Elementare Differentialgeometrie, 5 th ed. Berlin, Springer-Verlag, 1973. | MR | Zbl

[3] W. Blaschke and G. Bol: Geometrie der Gewebe. Berlin, Springer-Verlag, 1938. | JFM | Zbl

[4] G. Darboux: Leçons sur la Théorie Générale des Surfaces, 2nd ed. Paris, Gauthier-Villars, 1914. | JFM

[5] J. Eiesland: On a Certain Class of Algebraic Translation Surfaces. Amer. J. Math. 29 (1908) 363-386. | JFM | MR

[6] J. Eiesland: On Translation Surfaces Connected with a Unicursal Quartic. Amer. J. Math. 30 (1909) 170-208. | JFM | MR

[7] J. Fay: Theta Functions on Riemann Surfaces. Lecture Notes in Mathematics 352. Berlin, Springer-Verlag, 1973. | MR | Zbl

[8] P. Griffiths: Variations on a Theorem of Abel. Inv. Math. 35 (1976) 321-390. | MR | Zbl

[9] T. Jambois: The Theorem of Torelli for Singular Curves. Transactions of the A.M.S. 239 (1978) 123-146. | MR | Zbl

[10] D. Mumford: Curves and their Jacobians. Ann Arbor, University of Michigan Press, 1975. | MR | Zbl

[11] H. Poincaré: Sur les Surfaces de Translation et les Fonctions Abéliennes. Bull. Soc. Math. de France 29 (1901) 61-86. | JFM | Numdam | MR

[12] H. Poincaré: Remarques Diverses sur les Fonctions Abéliennes. J. de Math. (Liouville), 5th Series, 1 (1895) 219-314. | JFM

[13] M. Rosenlicht: Equivalence Relations on Algebraic Curves. Annals of Math. 56 (1952) 169-191. | MR | Zbl

[14] M. Rosenlicht: Generalized Jacobian Varieties. Annals of Math. 59 (1954) 505-530. | MR | Zbl

[15] B. Saint-Donat: Variétés de Translation et Théoreme de Torelli. Comptes Rendus Series A 280 (1975) 1611-1612. | MR | Zbl

[16] G. Scheffers: Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflachen. Acta Math. 28 (1904) 65-91. | JFM

[17] J.-P. Serre: Groupes Alge{briques et Crops de Classes. Paris, Hermann, 1959. | Zbl

[18] W. Wirtinger: Lies Translationsmannigfaltigkeiten und Abel'sche Integrale. Monatshefte für Math. und Phys. 46 (1938) 384-431. | JFM | Zbl